# SDR MASA2020060610099

- Difficulty date: June 6, 2020
- Submitted: June 6, 2020
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 40,172 hours, 31,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 LWR LVL EMERG EXIT SIGNS INOP. CHARGED BATTERY.
